Applied Sciences 

ISSN 1454-5101
Volume 22 (2020)

Electronic Edition - [PDF] files
Managing Editor: Vladimir Balan

Suggested software for viewing and printing: Acrobat Reader, PDFXVwer.


  1. Noureddine Bahri, Abderrahmane Beniani, Khaled Zennir and Hongwei Zhang
    Existence and exponential stability of solutions for laminated viscoelastic Timoshenko beams,
    pp. 1-16. [PDF]

  2. Tudor Barbu
    Partial differential equation-based digital image compression models,
    pp. 17-32. [PDF]

  3. Mohammed Barkatou
    Existence and symmetry results for some overdetermined free boundary problems,
    pp. 33-51. [PDF]

  4. Mohammed Said Touati Brahim, Salah Boulaaras, Rafik Guefaifia and Tarek Alloush
    Existence of positive weak solutions for sublinear Kirchhoff parabolic systems with multiple parameters,
    pp. 52-65. [PDF]

  5. Svetlin Georgiev and Khaled Zennir
    Classical nonnegative solutions for a class IVP for nonlinear three-dimensional wave equations,
    pp. 66-82. [PDF]

  6. Nacer Ghadbane
    Decomposition of groups and the wreath product of permutation groups,
    pp. 83-93. [PDF]

  7. Halina Grushevskaya, Nina Krylova, George Krylov and Vladimir Balan
    Geometrothermodynamics of interface domain structures in phase transitions,
    pp. 94-113. [PDF]

  8. Kirandeep Kaur and Gauree Shanker
    Flag curvature of a naturally reductive homogeneous Finsler space with infinite series metric,
    pp. 114-127. [PDF]

  9. Linda Menasria, Tahar Bouali, Rafik Guefaifia and Mohamad Biomy
    Existence of weak solutions for p-Laplacian problem with impulsive effects,
    pp. 128-145. [PDF]

  10. M. Mirmiran and B. Naderi
    Strong insertion of a contra-Baire-1 (Baire-.5) function,
    pp. 146-156. [PDF]

  11. Vishnu Narayan Mishra, Lakshmi Narayan Mishra, Nagarajan Subramanian and Sameera Ameen Ali Abdulla
    Analytic weighted rough statistical convergence with rate of rough convergence and Voronovskaya theorem of triple difference sequences,
    pp. 157-168. [PDF]

  12. Mehdi Nadjafikhah and Saeed Dodangeh
    Lie symmetries and exact solutions for the one-dimensional Kuramoto-Sivashinsky equation,
    pp. 169-180. [PDF]

  13. Mircea Neagu
    Riemann-Lagrange geometry for starfish/coral dynamical system,
    pp. 181-188. [PDF]

  14. Jhoana Patricia Romero-Leiton, Aziz Ullah Awan, Attia Sharif, Takasar Hussain, Muhammad Ozair, Adnan Aslam and Farhad Ali
    Analysis of a mathematical model for the pine wilt disease using a graph theoretic approach,
    pp. 189-204. [PDF]

  15. Shakir Sabbar, Agus Widodo, Noor Hidayat and Abdul Rouf Alghofari
    Subgroups of the projective special linear group PSL_{2}(K) that contain a projective root subgroup,
    pp. 205-215. [PDF]

  16. Maria Antony Lellis Thivagar and Muthayyan Arockia Dasan
    New generalized sets in N-topological spaces,
    pp. 216-224. [PDF]

  17. Mohamed Tifroute, Anouar Lahmdani and Hassane Bouzahir
    Solving the Nonsmooth bi-objective environmental and economic dispatch problem using smoothing functions,
    pp. 225-238. [PDF]

  18. Keiko Uohashi
    Generalized parallel sums on symmetric cones and series parallel circuits,
    pp. 239-247. [PDF]

 Last update: August 18, 2020.
APPS home page